# SDR MALA070124

- Difficulty date: October 7, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 20,443 hours, 22,168 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Lt Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF RECEIVED AN AIR COND CAUTION AND LEFT BLEED AIR LEAK.  COMPLETED ARH AND LEFT BLEED AIR LEAK WENT OUT.  RETURNED TO MSP	INSPECTED LT RUBBER DUCT CONNECTIONS, FOUND UPPER CLAMP OFF.  REPOSITIONED CLAMP, RAN ENGINE OPS AND LEAK CHECKS GOOD IAW AMM 36-11-35-04.
